RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 6(28), Pages 213–215 (Mi umn8781)  

Methodical notes

Clarifying of a proof in the book of V. I. Glivenko “The Stieltjes integral”

S. B. Stechkin


Full text: PDF file (226 kB)

Document Type: Научно-популярный, образовательный материал

Citation: S. B. Stechkin, “Clarifying of a proof in the book of V. I. Glivenko “The Stieltjes integral””, Uspekhi Mat. Nauk, 3:6(28) (1948), 213–215

Citation in format AMSBIB
\Bibitem{Ste48}
\by S.~B.~Stechkin
\paper Clarifying of a proof in the book of V.\,I.~Glivenko ``The Stieltjes integral''
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 6(28)
\pages 213--215
\mathnet{http://mi.mathnet.ru/umn8781}


Linking options:
  • http://mi.mathnet.ru/eng/umn8781
  • http://mi.mathnet.ru/eng/umn/v3/i6/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:283
    Full text:147
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019